🌈 Say goodbye to sniffles and hello to playtime!
Zyrtec 24 Hour Children's Allergy Syrup is a pediatrician-recommended antihistamine that provides effective relief from indoor and outdoor allergy symptoms for kids aged two and up. With 5 mg of cetirizine hydrochloride per 5 mL, this dye-free and sugar-free syrup comes in a delicious grape flavor, ensuring that your child gets the relief they need without the fuss. Each 8 fl. oz bottle contains 24 doses, making it a convenient choice for busy parents.
Number of Items | 24 |
Item Dimensions | 2.5 x 2.63 x 5.88 inches |
Unit Count | 8 Fluid Ounces |
A**R
Good quality
Does exactly what it's supposed to!
L**F
Children’s liquid Zrytec
Our whole family uses the children’s liquid because it works better for us than the adult pills.
M**Z
Good
Very good size and it works
A**R
I use this for myself 😬
I bought this for my kiddo, but I ended up using it because the regular adult dose knocks me out! Works great
A**A
Works great for my toddler
My toddler has bad seasonal allergys and this works great for them, he also likes the taste of it
M**I
It works
It does it’s job
M**H
Love this for my kids
Great product
D**C
Best choice if you are slowly weaning off
I have tried to wean off Zyrtec for years but it was too difficult to divide the original pill for a precise dosage. I bought this and a graduated dropper with ml. on it. I was able to go to 2 mg. from the initial standard 10 mg. dosage at my own pace.
Trustpilot
3 weeks ago
2 months ago